Calculus in enveloping algebras

Hudson, R.L., 2002. Calculus in enveloping algebras. Journal of the London Mathematical Society-Second Series, 65, pp. 361-380. ISSN 0024-6107

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of the London Mathematical Society-Second Series
Creators: Hudson, R.L.
Publisher: London Math. Soc.
Place of Publication: London
Date: 2002
Volume: 65
ISSN: 0024-6107
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:13
Last Modified: 19 Oct 2015 14:43
URI: http://irep.ntu.ac.uk/id/eprint/24648

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year